# SDR MW82004F00001

- Difficulty date: October 1, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N6788W
- Make and model: Beech 58
- Aircraft serial: TH1389
- Engine: Cont IO550*
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: 364300566
- Condition: Corroded
- Location: Spar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR KIT PN 58-4008-9S WAS ORDERED FROM MFG AND UPON INSPECTION OF KIT, PITTING WAS NOTICED ALONG THE EDGE OF THE LT PLATE PN 36-430056-6.  AFTER CLEANING SOME OF THE PRIMER OFF, THE PITTING WAS NOTICED ON THE ALUMINUM ITSELF.  THIS COULD POSSIBLY BE FROM CORROSION.  SINCE THE ORIGIN OF THE PITTING WAS NOT KNOWN A NEW PLATE IS BEING ORDERED FROM MFG.  RECOMMEND INSPECTION OF ALL SPAR KIT PLATES BEFORE INSTALLATION.
